Previous |  Up |  Next

Article

References:
[1] N. Bourbaki: Éléments de Mathématique, Groupes et al gébres de Lie. Chapitre III, Groupes de Lie, Herman, Paris, 1971, 1972. MR 0453824
[2] J. Černý, O. Kowalski: Classification of generalized symmetric pseudo-Riemannian spaces of dimension $n \leq 4$. Tensor, N.S. 38 (1982), 255-267. MR 0832656
[3] S. Kobayashi: Theory of connections. Annali di Mat. 43 (1957), 119-194. DOI 10.1007/BF02411907 | MR 0096276
[4] S. Kobayashi, K. Nomizu: Foundations of differential geometry. Interscience Publ., New York, London, I (1963); II (1969). Zbl 0119.37502
[5] O. Kowalski: Generalized symmetric spaces. Lecture Note in Mathematics 805, Springer-Verlag, Berlin, Heidelberg, New York, 1980. MR 0579184 | Zbl 0431.53042
[6] A. J. Ledger, M. Obata: Affine and Riemannian $s$-manifolds. J. Differential Geometry 2 (1968), 451-459. MR 0244893 | Zbl 0177.24602
[7] K. Nomizu: Invariant affine connections on homogeneous spaces. Amer. J. Math. 76 (1954), 33-65. DOI 10.2307/2372398 | MR 0059050 | Zbl 0059.15805
[8] E. M. Patterson, A. G. Walker: Riemann extensions. Quart. J. Math. Oxford 3 (1952), 19-28. DOI 10.1093/qmath/3.1.19 | MR 0048131 | Zbl 0048.15603
[9] M. Sekizawa: Lifts of generalized symmetric spaces to tangent bundles. to appear. MR 0905973 | Zbl 0639.53057
[10] N. A. Stepanov: The tangent bundle of $\phi$-spaces. Soviet Math. (Iz. VUZ) 27 (1983), 94-103. MR 0694017
[11] M. Toomanian: Riemann extensions and complete lifts of $s$-spaces. Ph. D. Thesis, The University, Southampton, 1975.
[12] M. Toomanian: Killing vectorfields and infinitesimal affine transformations on a generalized Riemann extension. Tensor, N.S. 32 (1978), 335 - 338. MR 0516373 | Zbl 0384.53020
[13] K. Yano, S. Ishihara: Tangent and cotangent bundles. Marcel Dekker, Inc., New York, 1973. MR 0350650 | Zbl 0262.53024
[14] K. Yano, S. Kobayashi: Prolongations of tensor fields and connections to tangent bundles. J. Math. Soc. Japan, I 18 (1966), 194-210; II 18 (1966), 236-246. DOI 10.2969/jmsj/01820194 | Zbl 0147.21501
[15] M. Toomanian: Regular $s$-structure on TM. Tensor, N. S. 42 (1985), 225-228. MR 0847040 | Zbl 0589.53054
Partner of
EuDML logo